# SDR 20000804SH022

- Difficulty date: February 18, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN76900
- Condition: Galled
- Location: Gearbox
- Part time: 1,985 hours
- Component: Gearbox, CAG47276
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINION GEAR HAS EXCESSIVE GALLING ON GEAR TEETH, POSSIBLY DUE TO EXCESSIVE TORQUE ON ENGINE, GEAR CANNOT SUSTAIN LOAD.  (X)
